# SDR ASMF200505012

- Difficulty date: May 9, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Aircraft time: 40,868 hours, 27,298 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link Assy
- Part number: 3920208507
- Part serial: MEC245
- Condition: Damaged
- Location: Nlg Steering
- Part time: 51,500 hours, 33,737 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED STRONG NOISE WHEN TURN THE STEERING AND IT WAS NOT POSSIBLE TO CONTROL THE TEMPERATURE IN BOTH AIR CONDITIONING PACKS IN AUTO AND MANUAL.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE, THE LINK ASSY WAS REPLACED AND SHOCK STRUT SERVICE WAS PERFORMED IAW MM 32-21-04, TEMPERATURE CONTROL VALVES AND AIR CONDITIONING WATER SEPARATORS WERE REPLACED IAW MM 21-20-03 AND MM 21-20-02 RESPECTIVELY, TESTED CORRECT.
